# SDR 96ZZZX1041

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N231UM
- Make and model: Bell 230
- Aircraft serial: 23012
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub Assy
- Part number: 222012701119
- Condition: Bearing Bind
- Location: Blade Feather
- Part time: 843 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A FINAL APPROACH TO A ROOF-TOP HELIPAD, THE PILOT LOST ALL CONTROL OF THE TAIL ROTOR.  AFTER A SUCCESSFUL LANDING AT THE AIRPORT, HE REGAINED CONTROL OF THE TAIL ROTOR.  AFTER A THOROUGH INSPECTION OF THE T/R CONTROL SYSTEM, IT WAS DETERMINED THE FEATHER BEARINGS IN THE TAIL ROTOR BLADES WERE ON A BIND.
